MathSciNet Relay Station
MathSciNet bibliographic data
MR2886463 60J75 (47D07)
Ouyang, Shun-Xiang; Röckner, Michael; Wang, Feng-Yu Harnack inequalities and applications for Ornstein–Uhlenbeck semigroups with jump. Potential Anal. 36 (2012), no. 2, 301–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement